I'm taking Diane 35 for the past 3 months and when my partner and I decided to have a baby, i stopped using it. In one pack i only used 5pills then i stopped it. Right after that, we have unprotected sex for 4 consecutive days. After 5 days i had that what they so called withdrawal bleeding (effect of stopping pills). Now i'm 6 days late. I used a HPT 4times but all negative. We havent had sex since then. I had i think a spotting last 15 (the day i should gotten my period) but it only lasted for 2 days i think. It was very light and that time my breast sore. Now i sometimes feel nauseous and irritated. Other than that i dont have any symptoms of pregnancy. Ah yes, sometimes a mood swings.
Can anyone help me? I read a lot of forums regarding this. I hope someone out there is in the same boat.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.